Hemorrhage in Medical Abortion
The possibility of bleeding during the Medical Abortion procedure is always a source of anxiety for women. It is common to suffer significant vaginal bleeding after purchasing an MTP kit or other medication combination to terminate an undesirable pregnancy. Therefore, it is necessary to monitor the bleeding pattern during the process. It assists you in developing a thorough awareness of your body and notifies you in advance if there is a concern.
What causes women to bleed throughout a Medical Abortion procedure?
Misoprostol is a medication combination that comprises prostaglandin components, which trigger uterine contractions when taken as a single dose. As a consequence, abdominal cramps and profuse vaginal bleeding are experienced. This is mainly done to expel the contents of the pregnancy from the body.
When can you anticipate starting bleeding?
Mifepristone is the first medication that you will need to take. It is possible that you may not notice any difference after taking the first dose. In the ideal situation, the bleeding should commence within 24 hours of taking the second tablet (Misoprostol). Consult your doctor if you do not see any bleeding within a day. Some women may have bleeding after the use of the Mifepristone pill. However, the issue is not unusual because it was discovered, and you must follow the prescribed protocol for taking the second medication.
What is the duration of the bleeding?
The vaginal bleeding during the abortion procedure can last for several days or even weeks. The woman’s gestational period and body type determine what happens during pregnancy. Once the fetal tissues have been ejected from the body, the bleeding becomes lighter and ceases when all fetal tissues have been eliminated.
What is the nature of the bleeding during an abortion?
The bleeding after an abortion is far heavier than during regular menstruation. During the first several days of bleeding, a woman may need to soak four maxi pads. As previously noted, the bleeding becomes less intense after removing fetal tissues.
Nothing should be inserted into the vaginal area. Tampons should be replaced with pads whenever possible.
Because of the significant risk of bacterial infections during the operation of Medical Abortion, it is recommended that women refrain from having sexual relations during or shortly after the surgery is completed.
When cleaning the vaginal area, avoid using scented soap or douche. The vagina is equipped with a self-cleaning system that eliminates the need for you to wash it with water or any other manner.
Is there a risk of adverse effects?
Some unfavorable adverse effects of Abortion Pills include migraine, vomiting, puke, diarrhea, nausea, and other symptoms. These adverse effects usually subside after a few days of beginning treatment. Once the procedure is completed, the lady will not have any more negative effects from the Abortion Pills. However, if she gets severe side effects from the Abortion Pills that linger for more than a week, she may need to see a doctor about her options.
When should you be concerned?
You should see your doctor if the bleeding is significant or lasts longer than ten days. Maintain a high iron intake as well as meals that will aid in the recovery of blood loss.
It is less probable that a problem in the bleeding pattern would develop during the surgery than before. However, even if there is no bleeding after taking the Medical Abortion tablet, this might result in an incomplete abortion. The bleeding during the medical pregnancy termination procedure is crucial since it indicates that the surgery is nearing completion. Within 14-15 days, the woman’s bleeding stopped, and she recovered from the entire procedure.